# SDR K11A2019091172405

- Difficulty date: July 25, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,343 hours, 48,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FUSELAGE SKIN @ STA 869 BETWEEN STR 8 & 9R.
